# SDR VJ9800671

- Difficulty date: December 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99101516
- Condition: Cracked
- Location: Bs 230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION, CUSP WEB ANGLE AND DOUBLER CORRODED AND CRACKED AT FS 230L (CORRODED) AND STA 617 RT (CRACKED).  REMOVED CORROSION AND FORMED SPLICE ANGLE FROM 7075-T6 .090 IAW DC9 SRM 53-04 AND RES 982167.  REMOVED AND REPLACED CUSP WEB AT STA 617 TO 658 RT IAW SRM 53-01 AND 51-30-2.
